# SDR CKSA97609

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 789-769
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION: EXTERNAL SKIN CORROSION OUT OF LIMITS AT FS789 TO 769 S36-37.  INSTALLED REPAIRS IAW SRM 51-31-00 FIG 802 AND FIG 820.  CORROSION TASK CARD NUMBER C53-120-04-01.  NON-ROUTINE TASK CARD NUMBER 14064.
